Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1989, Volume 44, Issue 1, Pages 241–242
DOI: https://doi.org/10.1070/RM1989v044n01ABEH002012
(Mi rm2093)
 

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Majorants for $G$-movable compacta

P. S. Gevorgyan
References:
Received: 05.05.1988
Russian version:
Uspekhi Matematicheskikh Nauk, 1989, Volume 44, Issue 1(265), Pages 191–192
Bibliographic databases:
Document Type: Article
MSC: 54E35, 54C55, 55M15
Language: English
Original paper language: Russian
Citation: P. S. Gevorgyan, “Majorants for $G$-movable compacta”, Uspekhi Mat. Nauk, 44:1(265) (1989), 191–192; Russian Math. Surveys, 44:1 (1989), 241–242
Citation in format AMSBIB
\Bibitem{Gev89}
\by P.~S.~Gevorgyan
\paper Majorants for $G$-movable compacta
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 1(265)
\pages 191--192
\mathnet{http://mi.mathnet.ru/rm2093}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=997696}
\zmath{https://zbmath.org/?q=an:0694.54015}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..241G}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 1
\pages 241--242
\crossref{https://doi.org/10.1070/RM1989v044n01ABEH002012}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1989CD32200017}
Linking options:
  • https://www.mathnet.ru/eng/rm2093
  • https://doi.org/10.1070/RM1989v044n01ABEH002012
  • https://www.mathnet.ru/eng/rm/v44/i1/p191
  • This publication is cited in the following 3 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:225
    Russian version PDF:76
    English version PDF:2
    References:33
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024